# SDR P2EA00235

- Difficulty date: August 4, 2000
- Submitted: October 19, 2000
- Operation: Air carrier
- Aircraft: N122NJ
- Make and model: Boeing 737230
- Aircraft serial: 22120
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FRAME LOWER LOBE CRACKED LENGTH 4 INCH, AT BS 312 BETWEEN STRINGER 24L AND 25L.  REPAIRED FRAME AT BS 312 BETWEEN STRINGER 24L AND 25L IAW SRM 53-10-4 FIG 10.  (M)
